# SDR MALA090106

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 26,686 hours, 29,661 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DENT WAS NOTED ON LT ELEVATOR ON LWR SKIN. REPAIRED IAW EO S51031.
